# SDR TRBA2009120

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 19,815 hours, 22,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 3843
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  DID NOT WORK WITH BATTERY PWR BUT DID WORK WITH GPU.  REPLACED BATTERY PACK AT EMERGENCY PWR SUPPLY NR 43WL IAW ATR 72 MM 33-51-21.  OPS CHECK OK.
